About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 673648, 23 pages
http://dx.doi.org/10.1155/2012/673648
Review Article

On Noise

Ming Li1,2 and Wei Zhao1

1Department of Computer and Information Science, University of Macau, Avenida Padre Tomas Pereira, Taipa, Macau
2School of Information Science & Technology, East China Normal University, Shanghai 200062, China

Received 11 October 2012; Accepted 23 October 2012

Academic Editor: Carlo Cattani

Copyright © 2012 Ming Li and Wei Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Li and Wei Zhao, “On Noise,” Mathematical Problems in Engineering, vol. 2012, Article ID 673648, 23 pages, 2012. doi:10.1155/2012/673648